| Catalog Number |
0035720 |
| Medical Device Problem Code |
Misassembled (1398)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pulmonary Infarction (2021)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the gloves inside of the female catheter kit were not wrapped up in paper like they usually are, which caused the gloves to fall out of the tray onto a non-sterile surface once the tray was opened.Allegedly, this issue caused there to be catheter associated infections.There was no information available regarding the specific treatment provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: ¿1.Open package and remove plastic wallet.2.Open plastic wallet and don gloves.3.Pull catheter out of tube to desired length.Lay tube on sterile field.4.Open lubricant and lubricate catheter.5.Open swab packet.Cleanse vaginal area.6.Proceed with catheterization.7.Pull catheter out of top; tighten cover and depress blue spout.8.Fill out label, place on centrifuge tube.Send to lab in normal manner.Important: 1.Use plastic wallet as sterile field.2.Pull catheter out of centrifuge tube to the proper length immediately after donning gloves.Note: if urine does not flow freely into the tube, the cap may need to be loosened slightly.".
Event or Problem Description
It was reported that the gloves inside of the female catheter kit were not wrapped up in paper like they usually are, which caused the gloves to fall out of the tray onto a non-sterile surface once the tray i was opened.Allegedly, this issue caused there to be catheter associated infections.There was no information available regarding the specific treatment provided.